# SDR UPS01837185

- Difficulty date: October 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY LIGHTS NOT ILLUMINATING.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW MM 33-50-01, OPS CHECK GOOD.
